# SDR USAA991377

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Bs 294.5
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 3 INCH CRACK IN RADIUS OF FLOOR SUPPORT ANGLE STA 294.5 RBL 54.  REMOVED AND REPLACED ANGLE PER SRM 51-40-1.  (X)
